# SDR DALA2014081504543

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,687 hours, 19,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD CUTOUT WAS CRACKED UNDER HYDRAULIC SUPPORT BRACKET.  REPLACED CHANNEL IAW SRM 51-30-02 AND DWG 5930584.
